# SDR DALA2016020901018

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 59,904 hours, 20,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1442
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEATS, FOUND BROKEN SEAT TRACK SCALLOP AT APPROXIMATELY LBL 45, BS 1442. REPLACED BROKEN SEAT TRACK IAW SRM 53-00-52, REPAIR 1, FIG 201, FROM BS 1320-1540.
